# SDR SIMA960701

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT NR 3851 - EMERGENCY FLOOR LIGHTS AT ROWS 1,3, 5 INOPERABLE ISSUED MEL.  RAI'D FUSE AT 61WL AND RAI'D POWER SUPPLY AT 62WL NOTED BELOW.  (M)
